MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM COARSE DIAMOND ROUND, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM COARSE DIAMOND ROUND, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 8470012040DC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available for return.
 
Event or Problem Description
It was reported via the customer that during a surgical procedure, the bur broke in the attachment.It was also reported that there was a ten minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: the lot number reported initially was 1926017, the corrected lot number is 19262017.

Brand Name
4.0MM COARSE DIAMOND ROUND, 16CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key12853495
Report Number3015967359-2021-02608
Device Sequence Number20104209
Product Code HBE
UDI-Device Identifier07613327096941
UDI-Public07613327096941
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8470012040DC
Device Catalogue Number8470012040DC
Device Lot Number19262017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer01/27/2022
02/24/2022
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date01/28/2022
02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown